# SDR ASAA2022100840206

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 31,721 hours, 10,070 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"VNAV INVAL ID-PERF" MESSAGE ON SCATCH PAD WITH LOSS OF VNAV, BUT RESET AFTER ENTERING CNT INDEX. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 801 DFCS BITE, WITH NO FAULT ALSO ACCOMPLISHED FIM 22-11 TASK 811 INITIAL EVALUATION WITHIN NO CURRENT FAULTS. ACCOMPLISHED ADIRU BITE PER FIM 34-21 TASK 801 ALL TESTS PASSED.
